On the closure in ¯Mg of smooth curves having a special Weierstrass point

Authors

  • Letterio Gatto

DOI:

https://doi.org/10.7146/math.scand.a-14313

Abstract

Let ¯wt(2) be the closure in ¯Mg, the coarse moduli space of stable complex curves of genus g3, of the locus in Mg of curves possessing a Weierstrass point of weight at least 2. The class of ¯wt(2) in the group Pic(\overline M_g)\otimes \boldsymbol Q is computed. The computation heavily relies on the notion of "derivative" of a relative Wronskian, introduced in [15] for families of smooth curves and here extended to suitable families of Deligne-Mumford stable curves. Such a computation provides, as a byproduct, a simpler proof of the main result proven in [6].

Downloads

Published

2001-03-01

How to Cite

Gatto, L. (2001). On the closure in \overline M_g of smooth curves having a special Weierstrass point. MATHEMATICA SCANDINAVICA, 88(1), 41–71. https://doi.org/10.7146/math.scand.a-14313

Issue

Section

Articles